# SDR SWIA2020042750346

- Difficulty date: March 15, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HAS GOUGES ON #1 LUG AFT PAX DOOR SIDE AND #2 LUG AND #4 LUG FWD PAX DOOR SIDE.   (C-CHECK) RO 4/23/2020   REMOVED DAMAGE FROM HINGE LUGS REF CRJ 900 SRM. WITHIN LIMITS. NO PARTS REPLACED, NO WEIGHT CHANGE NOTED. COMPLIED WITH M-337 AND SKYWEST TASK CARD.
